# SDR YENA2021052100321

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 79,120 hours, 29,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2609
- Condition: No Test
- Location: Emergency Lights
- Part time: 76,547 hours, 28,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT# 132, LAX-MCO. RH EMERGENCY EPSU OVERWING FAILED TO TEST ; REM REP RH OVERWING EMERGENCY EPSU PER AMM33-51-38 OPS CHK GOOD CONTINUATION OF EPSU BATTERY OF R/H EMERGENCY OVERWING P/N + S/N ON/OFF INFO FOUND ON 3079591.
